Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 15

International Journal of Pure Mathematical Sciences

Volume 15
See as eBook
P. 1

Generalized Reverse Derivations on Semiprime Rings

Authors: C. Jaya Subba Reddy, G. Venkata Bhaskara Rao, S. Vasantha Kumar

Citation: C. J. S. Reddy et al., "Generalized Reverse Derivations on Semiprime Rings", The Bulletin of Society for Mathematical Services and Standards, Vol. 15, pp. 1-4, 2015

P. 5

Jordan u-Generalized Reverse Derivations on Semiprime Rings

Authors: C. Jaya Subba Reddy, G. Venkata Bhaskara Rao, S. Mallikarjuna Rao

Citation: C. J. S. Reddy et al., "Jordan u-Generalized Reverse Derivations on Semiprime Rings", The Bulletin of Society for Mathematical Services and Standards, Vol. 15, pp. 5-9, 2015

P. 10

Slant and Hemislant Submanifolds of a 3-Dimensional Indefinite Trans-Sasakian Manifold

Authors: Barnali Laha

Citation: B. Laha "Slant and Hemislant Submanifolds of a 3-Dimensional Indefinite Trans-Sasakian Manifold", The Bulletin of Society for Mathematical Services and Standards, Vol. 15, pp. 10-21, 2015